# SDR DALA2017053004328

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Blanket
- Condition: Corroded
- Location: Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT HEATER BLANKET AROUND OF SECONDARY ACCESS COVER. THE HEATER BLANKET WAS REPLACED IAW AMM 30-80-02, PAGE BLOCK 401, PARAGRPH 2.
